# SDR USAA2013093000013

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,631 hours, 39,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTING AT ROW 12, ACFT LT, IS LOOSE. MX R & R EMERGENCY LIGHT PLB BOARD.  OPS CHECK OK AT SEAT 12 ACFT LT, IAW AMM 33-51-12-910-801 C1.
